MathSciNet Relay Station
MathSciNet bibliographic data
MR1426754 58F12 (34C35 34D45 54H20)
Gobbino, Massimo; Sardella, Mirko On the connectedness of attractors for dynamical systems. J. Differential Equations 133 (1997), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement